# SDR GTIA96NK013

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1109-1114
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE LONGERON 14 LEFT BETWEEN STATION Y1109 TO STATION Y1114 CORRODED.  REPAIRED LONGERON 14 LEFT IAW SRM 53-02, FIG 2A.  (M)
